Drinfeld modules and subfields of division fields

Cristian Virdol

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let A = double-struck Fq[T], where double-struck Fq is a finite field, let Q = double-struck Fq(T), and let F be a finite extension of Q. Consider φ a Drinfeld A-module over F of rank r. We write r = hed, where E is the center of D :=End F{combining macron}(φ)⊗Q, e = [E : Q] and d = [D : E]1/2. For m ∈ A, let F (φ[m]) be the field obtained by adjoining to F the m-division points φ[m] of φ, and let F (φ[m])′ be the subfield of F (φ[m]) fixed by the scalar elements of Gal(F (φ[m])/F) ⊆ GLr(A/mA). In this paper, when r ≥ 3 and h ≥ 2, we study the splitting of the primes ℘ of F of degree x in the fields F (φ[m])′ and obtain an asymptotic formula which counts them.

Original languageEnglish
Pages (from-to)211-221
Number of pages11
JournalHouston Journal of Mathematics
Volume42
Issue number1
Publication statusPublished - 2016 Jan 1

Fingerprint

Drinfeld Modules
Subfield
Division
Asymptotic Formula
Galois field
Count
Scalar
Module

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Virdol, Cristian. / Drinfeld modules and subfields of division fields. In: Houston Journal of Mathematics. 2016 ; Vol. 42, No. 1. pp. 211-221.
@article{1c1289618f104088a6abc53b2d77c9cd,
title = "Drinfeld modules and subfields of division fields",
abstract = "Let A = double-struck Fq[T], where double-struck Fq is a finite field, let Q = double-struck Fq(T), and let F be a finite extension of Q. Consider φ a Drinfeld A-module over F of rank r. We write r = hed, where E is the center of D :=End F{combining macron}(φ)⊗Q, e = [E : Q] and d = [D : E]1/2. For m ∈ A, let F (φ[m]) be the field obtained by adjoining to F the m-division points φ[m] of φ, and let F (φ[m])′ be the subfield of F (φ[m]) fixed by the scalar elements of Gal(F (φ[m])/F) ⊆ GLr(A/mA). In this paper, when r ≥ 3 and h ≥ 2, we study the splitting of the primes ℘ of F of degree x in the fields F (φ[m])′ and obtain an asymptotic formula which counts them.",
author = "Cristian Virdol",
year = "2016",
month = "1",
day = "1",
language = "English",
volume = "42",
pages = "211--221",
journal = "Houston Journal of Mathematics",
issn = "0362-1588",
publisher = "University of Houston",
number = "1",

}

Drinfeld modules and subfields of division fields. / Virdol, Cristian.

In: Houston Journal of Mathematics, Vol. 42, No. 1, 01.01.2016, p. 211-221.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Drinfeld modules and subfields of division fields

AU - Virdol, Cristian

PY - 2016/1/1

Y1 - 2016/1/1

N2 - Let A = double-struck Fq[T], where double-struck Fq is a finite field, let Q = double-struck Fq(T), and let F be a finite extension of Q. Consider φ a Drinfeld A-module over F of rank r. We write r = hed, where E is the center of D :=End F{combining macron}(φ)⊗Q, e = [E : Q] and d = [D : E]1/2. For m ∈ A, let F (φ[m]) be the field obtained by adjoining to F the m-division points φ[m] of φ, and let F (φ[m])′ be the subfield of F (φ[m]) fixed by the scalar elements of Gal(F (φ[m])/F) ⊆ GLr(A/mA). In this paper, when r ≥ 3 and h ≥ 2, we study the splitting of the primes ℘ of F of degree x in the fields F (φ[m])′ and obtain an asymptotic formula which counts them.

AB - Let A = double-struck Fq[T], where double-struck Fq is a finite field, let Q = double-struck Fq(T), and let F be a finite extension of Q. Consider φ a Drinfeld A-module over F of rank r. We write r = hed, where E is the center of D :=End F{combining macron}(φ)⊗Q, e = [E : Q] and d = [D : E]1/2. For m ∈ A, let F (φ[m]) be the field obtained by adjoining to F the m-division points φ[m] of φ, and let F (φ[m])′ be the subfield of F (φ[m]) fixed by the scalar elements of Gal(F (φ[m])/F) ⊆ GLr(A/mA). In this paper, when r ≥ 3 and h ≥ 2, we study the splitting of the primes ℘ of F of degree x in the fields F (φ[m])′ and obtain an asymptotic formula which counts them.

UR - http://www.scopus.com/inward/record.url?scp=84971567623&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84971567623&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84971567623

VL - 42

SP - 211

EP - 221

JO - Houston Journal of Mathematics

JF - Houston Journal of Mathematics

SN - 0362-1588

IS - 1

ER -